RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1991, Volume 88, Number 1, Pages 72–84 (Mi tmf5777)  

This article is cited in 1 scientific paper (total in 1 paper)

Characterization of the scattering data of the Schrödinger and Dirac operators

I. A. Anders, V. P. Kotlyarov


Abstract: Necessary and sufficient conditions characterizing the scattering data of Schrödinger and Dirac operators whose coefficients tend to different constant limits as $x\to\pm\infty$ are given.

Full text: PDF file (1328 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1991, 88:1, 725–734

Bibliographic databases:

Received: 01.10.1990

Citation: I. A. Anders, V. P. Kotlyarov, “Characterization of the scattering data of the Schrödinger and Dirac operators”, TMF, 88:1 (1991), 72–84; Theoret. and Math. Phys., 88:1 (1991), 725–734

Citation in format AMSBIB
\Bibitem{AndKot91}
\by I.~A.~Anders, V.~P.~Kotlyarov
\paper Characterization of the scattering data of the Schr\"odinger and Dirac operators
\jour TMF
\yr 1991
\vol 88
\issue 1
\pages 72--84
\mathnet{http://mi.mathnet.ru/tmf5777}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1129688}
\zmath{https://zbmath.org/?q=an:0744.35028}
\transl
\jour Theoret. and Math. Phys.
\yr 1991
\vol 88
\issue 1
\pages 725--734
\crossref{https://doi.org/10.1007/BF01016340}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HD43300011}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5777
  • http://mi.mathnet.ru/eng/tmf/v88/i1/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Guseinov, A. Kh. Khanmamedov, “The $t\to\infty$ asymptotic regime of the Cauchy problem solution for the Toda chain with threshold-type initial data”, Theoret. and Math. Phys., 119:3 (1999), 739–749  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:254
    Full text:94
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021